Doctor insights on:
Taxol Chemo Stomach Upset Burning
MAGIC MOUTHWASH: Mouth sores can be a sign that your white blood cells have dropped. Get labs drawn. For relief of symptoms while discomfort resolves several combinations exist. My favorite: nystatin/maalox/carafate - very soothing. Other include: benadryl/nystatin/maalox - can burn and viscous lidocaine/nystatin/maalox - will numb your entire mouth/tounge. ...Read moreSee 1 more doctor answer
Gastric pain in pit stomach flatulence stool is foamy&hapns often.Did chemotherapy&radiation 4 cervix cancer in january.Plz help?
Malabsorption.: Flatulence and foamy stool means you are not absorbing fats well. This could be due to radiation or chemotherapy effects on your bowels or pancreas. Tell your doctor, especially about your foamy stools. Avoiding fat (dairy, fried food, cheese, oils) may help these symptoms. There are medications that can help as well. This will probably get better over time as you heal from treatment! ...Read moreSee 1 more doctor answer
After 4 months using actonel, (risedronate) am
suffering stomach cramps and diahrea.
Does the yearly injection bypass the stomach?
Blood vomitng, fever, dizziness, upset stomach, weight loss, cough, flu, feeling cold, not feeling hungry.Dez r symptoms.Got 4 wounds in stomch 1 near liver?
Have gastritis, acid reflux, bile in stomach, delayed digestive, no gallbladder.A feeling of hunger after eatn, pain near liver tired of pills help?
May not be related: Some develop intractable bile gastritis with or with out gb , bile instead of going down takes wrong way and stays in stomach. You need work up, antacids , h2 blockers, protan inhibitors may help you, in some cases may need roux 'n" y type of surgery, speak to your dr may do wok up , find and solve your problem. ...Read more
Might be: gastroenteritis. Start w clear liquid like water, slightly flattened soda that is clear, or sports hydration drinks. Sip, sip, sip. Work up to solids w bland foods like bananas, rice, applesauce, toast, gelatin, or chicken. Avoid alcohol, nicotine, caffeine, dairy & high fat foods. Rest. ...Read more
Expectations : Nausea should be expected. Vomiting can occur. Though, you should have access to plenty of medications for nausea. Many people have flushing or an odd taste while getting chemo. Pain would be very unusual. There are some chemo meds that can have an allergic effect, so rash and flu-like symptoms can occur. ...Read more
Constant burning feeling by navel , nausea, vomiting, diarrhea, constipation?
U-endoscopy, ultrasound, blood-work, biopsyies neg.
Gastroenteritis: Generally may be due to one of several viral infections and this should clear within a day or so. The fever is a little higher than usual, and if this does not clear rapidly you need to see a doctor, since there are bacterial and parasitic causes which will require therapy. Stay well hydrated. If you cannot keep anything down see your family doctor asap. ...Read moreSee 1 more doctor answer
Loss of appetite, weak, lethargic, nauseous after eating, stomach pains in right middle side. Occasional vomiting of stomach acid. Any ideas?
Get checked,,: This should be checked out. There might be an issue with the pancreas causing this or some ulcer like a duodenal ulcer. Or it might be an eating/behavior disorder like bulimia. Regardless it is important to see your doctor to find out as you're young and can avoid serious damage if you take care of this now. Good luck! ...Read more
Terrible nausea, dull all over abdominal pain, diarrhea that smells like vomit- on new med 10 mg methotrexate--think virus or side effect from med?
Nausea. Feeling of stomach acid in the pit of stomach. Sour Stomach. Eat about 1 to 2 tins of peppermint Altoids a day. Stomach feels raw. No relief?
Stomach flu care: A simple tummy ache with symptoms like nausea, vomiting, or diarrhea, whether at home or traveling, may be from a virus infection, bacteria infection, or contaminated food. A normal person, not on medications, usually recovers easily. Taking a pedialyte popsicle (similar to w.H.O. Hydration solution) hourly, plus drinking/eating little else, may settle things down. Otherwise, dr. Should evaluate. ...Read more
I'm having nausea, heartburn, bitter / sour taste, stomach ache, pain in lower right abdomen, feeling like to pee. UTI or acid reflux?
On methotrexate inje 8months. Gi side effects.Extreme daily nausea, indig, severe diarrhea x2 days after inj.Normal labs.Folic 2mg/day.Could damage gi?
Side effects: No but iit can cause liver damage over time in some patients make sure you are getting liver tests every 3 months. ...Read more
Hida7% neg upper GI . Some nausea vomiting low grade temp off/on. Belching bitter taste mouth. With meals pressure feeling into chest shoulder gallbla?
Maybe, or more...: Acalculous cholecystitis is ineffective/incomplete contraction of the gallbladder in response to cck, as seen on hida scan.Sphincter of oddi dysfunction, or biliary dyskinesia, is defined by bile duct manometry showing sphincter spasm, altered propagation/increased phasic contraction frequency (tachyoddia), paradoxical contraction response to cck. Your symptoms may however reflect added etiologies. ...Read more
Heartburn, nausea, stomach rumbling loudly & painfully , bloating, emptyness, acidic noises from stomach, burning sensation in stomach, sleep trouble?
See doctor: Any gastrointestinal issues involving bloating, rumbling sounds, acidic taste, or issues related to the gut needs to be evaluated further by a PCP. S/he can do a physical abdominal examination and let you know what the probable cause could be. It might be inflammatory, infectious, dietary, or food allergy related in nature. This cannot be determined without further history. ...Read more
Not always.: Although change in bowel habits is a strong indicator of colon cancer, it can signify other things as well, like irritable bowel syndrome, or gallbladder issue, i.e. Stones. Your'e young for colon cancer, and gallbladder issues. So it is likely that the source of this lies elsewhere, like your diet. You should see your doctor for tests like occult blood test, etc to be sure and for diet help. ...Read more
Can gastritis cause bad stomach pain, severe nausea & vomitting? Unable to keep food down x2 we on Q6hr Zofran (ondansetron) & Ativan. EGD today showed gastritis
Yes, but...: Yes, it can cause bad stomach pain, nausea and vomiting, but I've never seen cases with severe nausea and vomiting. Perhaps there is more going on like pancreatitis? How does your labwork look? I'm glad you have a GI specialist who hopefully and probably took a biopsy with the EGD. Poor you. I hope the zofran and ativan are working. Are you sure there is no bowel obstruction. How long on Simponi (golimumab)? ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Upset stomach burning feeling
- Chemo nail loss taxol
- Nails and chemo taxol abraxane
- Ask a doctor a question free online
- Taxol xelodia chemo combination
- Taxol chemo itching
- Chemo taxol bladder infection
- Stopping chemo early taxol
- Talk to a oncologist online for free